Duromine every second day ?

Discussion in 'Duromine Questions and Answers' started by Dani7, Mar 27, 2014.

  1. Dani7

    Dani7 New Member
    Registered

    Joined:
    Mar 24, 2014
    Messages:
    18
    Likes Received:
    6
    Hub, I'm on day 3 today. Tues was ok , just a bit dizzy and floaty, day 2 was actually good besides a headache but today I feel quite bad . I am dizzy , headache , legs sweating heaps and heart racing a bit. I don't want to quit already. Is there another option ? I am thinking something like taking it every second day perhaps ?
     
  2. Scribbles

    Scribbles Active Member
    Registered

    Joined:
    Oct 23, 2013
    Messages:
    108
    Likes Received:
    52
    Perhaps that might be worth a try Dani till you get used to them. They're too expensive to just not take!! I know the first time round I had the headaches. Are you eating enough?
     
  3. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Anything but taking them every second day, please! Do not experiment with the pills, it's a common mistake to do that. I still don't get why some doctors prescribe to take these pills every second day (yes, I know some take them just in business days not in weekend)). But every instruction you may find about Duromine says you should take them regularly every day.
    I know headaches, nausea and other bad effects can be just too annoying so you might want to stop taking the pills. But believe me they will pass soon. At least that's what was in me.
    Try for your headaches some NSAIDs (ibuprofen, numesulide), also some people say that headaches disappear after they start drinking more water than usually and eating regularly. Hm... a good sleep helps too, but that is a common problem with the pills as well.. If you take the pill early in the morning, you should not have insomnia and dizziness the next day. Please tell me you're having enough food daily :rolleyes:
     
    #3 Kate, Mar 27, 2014
    Last edited: Apr 3, 2014
  4. Dani7

    Dani7 New Member
    Registered

    Joined:
    Mar 24, 2014
    Messages:
    18
    Likes Received:
    6
    Hi , I was a lot better a few hours after posting this morning but those few hours after taking tablet were a bit harsh today (mostly dizzy and heart racing worry me, the rest I can deal with) The side effects seem to be different each day. I have decided to take tablet as usual at 6.30 am tomorrow. I am seeing the dr at 11.30 as I need a referral for something else so while I'm there I will ask her to check my pulse / blood pressure etc and have a chat about the side effects I had today. I also dropped in to the chemist today and she said that for most people the side effects go after about a week. Pretty determined to make it work for me so will persevere :)
     
    Kyles likes this.
  5. Scribbles

    Scribbles Active Member
    Registered

    Joined:
    Oct 23, 2013
    Messages:
    108
    Likes Received:
    52
    Maybe patience is the key!
     
  6. Dani7

    Dani7 New Member
    Registered

    Joined:
    Mar 24, 2014
    Messages:
    18
    Likes Received:
    6
    Will be a better day tomorrow :)
     
  7. Scribbles

    Scribbles Active Member
    Registered

    Joined:
    Oct 23, 2013
    Messages:
    108
    Likes Received:
    52
    That's it. Positive attitude! ;)
     
    Kyles likes this.
  8. Dani7

    Dani7 New Member
    Registered

    Joined:
    Mar 24, 2014
    Messages:
    18
    Likes Received:
    6
    Happy to report that today i have far less side effects and feeling much better. Just a bit of heart race feeling and dull headache but totally manageable :) :) glad i kept going , thanks for your support x
     
    Kyles and Kate like this.
  9. Scribbles

    Scribbles Active Member
    Registered

    Joined:
    Oct 23, 2013
    Messages:
    108
    Likes Received:
    52
    That's great Dani. Remember to drink plenty of water.
     
  10. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    That's really great Dani. The body is on your side;)
     
    Dani7 likes this.
  11. Snick

    Snick New Member
    Registered

    Joined:
    Mar 28, 2014
    Messages:
    5
    Likes Received:
    1
    My doctor recommended to take every second day, but that might be because it is the strongest dose?
     
  12. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Makes sense, but why not to take the lower dose but every day then?)))
     
  13. Snick

    Snick New Member
    Registered

    Joined:
    Mar 28, 2014
    Messages:
    5
    Likes Received:
    1
    His exact words were: "To make it stretch further", hahah :p
     
  14. Tania J

    Tania J Active Member
    Registered

    Joined:
    Mar 7, 2014
    Messages:
    103
    Likes Received:
    25
    I have been on Duromine for around a month now. The first week I felt perfectly fine, but then got extremely moody. I stopped taking it for 3 days, and now only take it every second day. It is the 30mg. It seems to work, lost 8kg in a month, and I don't feel as moody. Could it do any harm to take it only every second day?
     
    Jlee likes this.
  15. Pocketfulofsunshine

    Pocketfulofsunshine New Member
    Registered

    Joined:
    Jul 16, 2014
    Messages:
    5
    Likes Received:
    0
    I was prescribed 15mg and told to take it on alternative days.. By reading these threads etc I don't think my weightloss is going to happen at all.. :( and the dr only prescribed me one packet (30tabs)
     
  16. james106

    james106 New Member
    Registered

    Joined:
    Jul 23, 2014
    Messages:
    2
    Likes Received:
    1
    Hi. i am only on my 4th day, and yes i take it every second day. Does anyone feel thirsty?
     
  17. Smick

    Smick Well-Known Member
    Registered

    Joined:
    Jun 10, 2014
    Messages:
    55
    Likes Received:
    351
    Haha. THIRSTY!
    Most definitely.
    Dry mouth and throat as well.
    For me it peaked at about day 6, I thought I was getting a cold my throat was so dry it hurt. It got better and I hardly notice it now. Though my mouth is a little dry and I am conscious of bad breath.
     
Loading...